ITEM METADATA RECORD
Title: Orthogonal rational functions and interpolatory product rules on the unit circle. III. Convergence of general sequences
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: 2000
Publisher: Oldenbourg Wissenschaftsverlag GmbH
Series Title: Analysis vol:20 issue:2 pages:99-120
URI: 
ISSN: 0174-4747
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
PRIII.pdf Published 281KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.